# SDR AALA201905019003

- Difficulty date: April 30, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 27,970 hours, 11,331 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PILOT REPORTS AUTO THROTTLE DISENGAGED ON TAKE OFF ROLL. WILL REARM FOR 10 SEC THEN DISCONNECT. FD 2 , IN CRUISE. MAINTENANCE ACCOMPLISHED FLIGHT FAULT REVIEW AUTOTHROTTLE BITE PROCEDURE 22-31-00, FAULTED CODE 22-31687 ASM - 1 PERFORMED FIM 22-32-00-810-819. AUTOTHROTTLE SYSTEM TESTS GOOD REMOVED PLACARD AND CLEARED MIC.
